# SDR DLL19982095

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON A/C LAYOVER CHECK, FOUND F/C TRACK LIGHT INOP.  LIGHT BATTERY PACK BAD.  REPLACED PACK LOCATED IN FWD BAG BIN, P/N 337701962 S/N 0417.
